Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Nausea, fatigue & late period, watery & smelly discharge after sex. Cause?

I have been having a watery discharge every time after getting intimate,It has happened thrice now.The discharge is a lot and comes out like urine...on drying its yellowish and has a smell.Aside from thar, I have had excruciating pain in my back just at my waist ,that at times I can t stand up straight and for the past Week I ve been having nausea and fatigue and now my period is late.This has never happened before.What could be the problem?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like you may be having Pelvic Inflammatory Disease (PID). Your symptoms suggest it.

You require a course of antibiotics like Doxycycline and metronidazole along with a third generation Cephalosporin.

Prior to this, it is better to get a vaginal swab culture done.

If your periods are delayed by more than a week, do a home pregnancy test to know if you are pregnant or not.

Until all these, you should practice safe sex with condoms as both of you may be infected.

I wish you speedy recovery.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor